Publikationen

Publikationen

 

Not yet published:

Picard-Fuchs operators for octic arrangements I (The case of orphans)
Slawomir Cynk, Duco van Straten
arXiv:1709.09752 [math.AG]
Periods of double octic Calabi-Yau manifolds
Slawomir Cynk, Duco van Straten
arXiv: 1709.09751 [math.AG]
Calabi-Yau operators
Duco van Straten
arXiv:1704.00164
[math.AG]
A Quintic Hypersurface in P8(C) with Many Nodes
Oliver Labs, Oliver Schmidt, Duco van Straten
arXiv:0909.3367v1 [math.AG]
Tables of Calabi-Yau equations
Gert Almkvist, Christian van Enckevort, Duco van Straten, Wadim Zudilin
arXiv:math/0507430 [math.AG]

 

2017 Logarithmic vector fields and the Severi strata in the discriminant Singularities
in: Geometry, Topology, Foliations and Dynamics
(A Celebration of the 60th Birthday of J. Seade, Merida, Mexico, 12/2014)
Eds.: J. L. Cisneros-Molina, D.T. Lê, M. Oka, J. Snoussi
55-76, Birkhäuser (2017)
On a theorem of Greuel and Steenbrink
in: Singularities and computer algebra
(Festschrift for Gert-Martin Greuel on the Occasion of his 70th Birthday)
Eds.:  W. Decker, G. Pfister, M. Schulze
353–364, Springer (2017)
Twisted cubics on cubic fourfolds
Christian Lehn, Manfred Lehn, Christoph Sorger, Duco van Straten
Crelle‘s J. reine u. angew. Math. 731, 87-128 (2017)
2016 Weak Whitney regularity implies equimultiplicity for families of complex hypersurfaces
David Trotman, Duco van Straten
Ann. de la Faculté des Sciences de Toulouse, Vol. XXV no. 1, 161-170 (2016)
2015 Dwork congruences and reflexive polytopes
Kira Samol, Duco van Straten
Ann. Math. Quebec 39, 185-203 (2015)
From Briancon-Skoda to Scherk-Varchenko
Duco van Straten
in: Commutative Algebra and Noncommutative Algebraic Geometry I
Eds: D. Eisenbud, S. B. Iyengar, A. K. Singh, J. T. Stafford, M. Van den Bergh
MSRI Publications Volume 67, 347-370 (2015)
Some Monodromy Groups of Finite Index
Jörg Hofmann, Duco van Straten
J. Aust. Math. Soc. 99, 48-62 (2015)
Gorenstein-duality for one-dimensional almost complete intersections with an application to non-isolated real singularities
Duco van Straten, Thorsten Warmt
Math. Proc. Camb. Phil. Soc. 158, 249-268 (2015)
2014 Resurgent deformation quantisation
Mauricio Garay, Axel de Goursac, Duco van Straten
Annals of Physics 342, 83-102 (2014)
2013 Tree Singularities: Limits, Series and Stability
Duco van Straten
in: Deformations of Surface Singularities
Eds.: A. Némethi, A.Szilárd
Bolyai Society Mathematical Studies, Volume 23,  229-287, Springer (2013)
Calabi-Yau conifold expansions
Slawomir Cynk, Duco van Straten
in: Arithmetic Geometry of K3 Surfaces and Calabi-Yau Threefolds
Eds.: R. Laza, R. Schütt, N. Yui
Fields Institute Communications Volume 67, 499-515 (2013)
An Abelian Surface with (1, 6)-Polarisation
Michael Semmel, Duco van Straten
Nonlinearity 26, 2973-2992, (2013)
On symplectic hypersurfaces
Manfred Lehn, Yoshinori Namikawa, Christoph Sorger, Duco van Straten
in: Minimal models and extremal rays (Kyoto 2011)
Eds.: J. Kollár, O. Fujino, S. Mukai, N. Nakayama
Advanced Studies in Pure Mathematics 99, 1-24 (2013)
On the monodromy of the moduli space of Calabi-Yau threefolds
coming from eight planes in P3
Ralf Gerkmann, Mao Sheng, Kang Zuo, Duco van Straten
Math. Ann. 355, 187-214 (2012)
2012 Lines on the Dwork Pencil of Quintic Threefolds
Philip Candelas, Xenia de la Ossa, Bert van Geemen, Duco van Straten
Adv. Theor. Math. Phys. 16, no. 6, 1779-1836 (2012)
An Index Theorem for Modules on a Hypersurface Singularity
Ragnar Buchweitz, Duco van Straten
Moscow Math. Journal, vol. 12, no. 2, 237-259 (2012)
Hyperelliptic integrals and generalized arithmetic-geometric mean
Jeroen Spandaw, Duco van Straten
Ramanujan Journal 28, 61-78 (2012)
2011 Generalizations of Clausen's formula and algebraic transformations of Calabi-Yau differential equations
G. Almkvist, Duco van Straten, Wadim Zudilin
Proc. Edinb. Math. Soc. (2) 54, 273-295 (2011)
2010 Hodge classes associated to 1-parameter families of Calabi-Yau 3-folds
Pedro Luis Del Angel, Stefan Müller-Stach, Duco van Straten, Kang Zuo
Acta Math. Vietnam no. 1, 7-22 (2010)
Classical and Quantum Integrability
Mauricio D. Garay, Duco van Straten
Moscow Math. Journal vol. 10, no. 3, 519-545 (2010)
2009 Small Resolutions and Non-Liftable Calabi-Yau threefolds
Slawomir Cynk, Duco van Straten
Manus. Math. 130, 233-249 (2009)
Smoothing of Quiver Varieties
Klaus Altmann, Duco van Straten
Manus. Math. 129, 211-230 (2009)
2008 Apéry Limits of Differential Equations of Order 4 and 5
Gert Almkvist, Duco van Straten, Wadim Zudilin
in: Modular Forms and String Duality
Eds.: N. Yui, C. Doran, H. Verrill
Fields Institute Communications Volume 54, 105-123 (2008)
Frobenius polynomials for Calabi-Yau equations
Kira Samol, Duco van Straten
Comm. in Number Theory and Physics 2, no. 3, 537-561 (2008)
Real Line Arrangements and Surfaces with Many Real Nodes
Sonja Breske, Oliver Labs, Duco van Straten
in: Geometric modeling and algebraic geometry
Eds.: B. Jüttler, R. Piene
47-54, Springer (2008)
2006 Some Problems on Lagrangian Singularities
Duco van Straten
in: Singularities and computer algebra
Eds.: C. Lossen, G. Pfister
London Math. Soc. Lecture Notes 324, 333-349, Cambridge Univ. Press (2006)
Monodromy calculations of fourth order equations of Calabi-Yau type
Christian van Enckevort, Duco van Straten
in: Mirror symmetry V
Eds: N. Yui, S.-T. Yau, J. Lewis
Stud. in Adv. Math. 38, 539–559, AMS/IP, Providence, RI (2006)
Infinitesimal Deformations of double covers of smooth algebraic varieties
Slawomir Cynk, Duco van Straten
Math. Nachr. 279, no. 7, 716-726 (2006)
2004 Rigid and complete intersection Lagrangian singularities
Christian Sevenheck, Duco van Straten
Manus. Math. 114, no. 2, 197-209 (2004)
2003 A visual introduction to cubic surfaces using the computer software SPICY
Oliver Labs, Duco van Straten
in: Algebra, Geometry, and Software Systems
Eds.: M. Joswig, N. Takayama
225-238, Springer (2003)
Deformation of singular lagrangian subvarieties
Christian Sevenheck, Duco van Straten
Math. Ann. 327, 79-102 (2003)
On the Topology of Langrangian Milnor Fibres
Mauricio D. Garay, Duco van Straten
IMRN 35, 1933-1943 (2003)
Stochastic factorizations, sandwiched simplices and the topology of the space of explanations
David Mond, Jim Smith, Duco van Straten
Proc. R. Soc. Lond. A 459, 2821-2845 (2003)
2002 A criterion for the equivalence of formal singularities
Konrad Möhring, Duco van Straten
Am. J. Math. 124, 1319-1327 (2002)
2001 The modularity of the Barth-Nieto quintic and its relatives
Klaus Hulek, Jeroen Spandaw, Bert van Geemen, Duco van Straten
Adv. Geom. 1, no. 3, 263-289 (2001)
Milnor Number equals Tjurina Number for Functions on Space Curves
David Mond, Duco van Straten
J. of the London Math. Soc. (2) 63, 177-187 (2001)
The structure of the discriminant of some space curve singularities
David Mond, Duco van Straten
Quart. J. Math. 52, no. 3, 355-365 (2001)
2000 Projective resolutions associated to projections
Theo de Jong, Duco van Straten
Manus. Math. 101, 415-427 (2000)
Mirror symmetry and toric degenerations of partial flag manifolds
Victor Batyrev, Ionut Ciocan-Fontanine, Bumsig Kim, Duco van Straten
Acta Mathematica vol. 184, no. 1, 1-39 (2000)
The polyhedral Hodge number h2,1 and vanishing of obstructions
Klaus Altmann, Duco van Straten
Tohuku Math J. 52, no. 4, 579-602 (2000)
1999 Knotted Milnor fibres
David Mond, Duco van Straten
Topology, vol. 38, no. 4, 915-929 (1999)
1998 Conifold transitions and mirror symmetry for Calabi-Yau complete intersections in Grassmannians
Victor Batyrev, Ionut Ciocan-Fontanine, Bumsig Kim, Duco van Straten
Nucl. Phys. B 514, 640-666 (1998)
Euler number of the compactified Jacobian and multiplicities of rational curves
Barbara Fantechi, Lothar Göttsche, Duco van Straten
J. of Alg. Geometry 8, no. 1, 115-133 (1998)
Deformation theory of Sandwiched Singularities
Theo de Jong, Duco van Straten
Duke Math. J. vol. 95, no. 3, 451-522 (1998)
1995 The intermediate Jacobians of the theta divisors of four-dimensional
principally polarized abelian varieties

Elham Izadi, Duco van Straten
J. of Alg. Geometry 4, no. 3, 557-590 (1995)
A Note on the Discriminant of a Space Curve
Duco van Straten
Manus. Math. 87, no. 2, 167-177 (1995)
1994 On the deformation theory of rational surface singularities with reduced fundamental cycle
Theo de Jong, Duco van Straten
J. of Alg. Geometry 3, no. 1, 117-172 (1994)
1993 Generalized Hypergeometric Functions and Rational Curves on Calabi-Yau
Complete Intersections in Toric Varieties

Victor Batyrev, Duco van Straten
Comm. of Math. Physics, vol. 168, 493-533 (1993)
Algebraizations with minimal class group
A. J. Parameswaran, Duco van Straten
Int. J. of Math. vol. 4, no.6, 989-996 (1993)
A Quintic Hypersurface in P4 with 130 Nodes
Duco van Straten
Topology 32, no. 4, 857-864 (1993)
Quotient spaces and critical points of invariant functions for C∗-actions
James Montaldi, Duco van Straten
Crelle's J. reine u. Angew. Math. 437, 55-99 (1993)
The cusp forms of weight 3 on Γ(2,4,8)
Bert van Geemen, Duco van Straten
Mathematics of Computation vol. 61, no. 204, 849-872 (1993)
1992 A construction of Q-Gorenstein smoothings of index two
Theo de Jong, Duco van Straten
Int. J. of Math. vol. 3, no. 3, 341-347 (1992)
1991 Disentanglements
Theo de Jong, Duco van Straten
in: Singularity Theory and its Applications, Warwick 1989, vol 1
Eds.: D. Mond, J. Montaldi
Lecture Notes Math. 1462, 199-211, Springer, Berlin (1991)
On the Base Space of a Semi-universal Deformation of Rational Quadruple points
Theo de Jong, Duco van Straten
Ann. of Math. 134, 653-678 (1991)
1990 Deformations of the Normalization of Hypersurfaces
Theo de Jong, Duco van Straten
Math. Ann. 288, 527-547 (1990)
A Deformation Theory for Non-Isolated Singularities
Theo de Jong, Duco van Straten
Abh. Math. Sem. Univ. Hamburg 60, 177-208 (1990)
One-forms on singular curves and the topology of real curve singularities
James Montaldi, Duco van Straten
Topology 29, vol. 4, 501-510 (1990)
1998 Abelian surfaces of type (1, 4)
Christina Birkenhage, Herbert Lange, Duco van Straten
Math. Ann. 285, 625-646 (1989)
A note on the number of periodic orbits near a resonant equilibrium point
Duco van Straten
Nonlinearity 2, 445-458 (1989)
1985
On the Betti numbers of the Milnor fibre of a certain class of hypersurface singularities
Duco van Straten
in: Singularities, Representations of Algebras and Vector Bundles
Eds.: G.-M. Greuel, G. Trautmann
Lecture Notes Math. 1273, 203-220 (1985)
Extendability of holomorphc differential forms near isolated hypersurface singularities
Josef Steenbrink, Duco van Straten
Abh. Math. Sem. Univ. Hamburg 55, 97-110 (1985)

Qualifikationsarbeiten

 1993 Habilitationsschrift - Aspects of Singularity Theory
darin:
1. On the Base Space of a Semi-Universal Deformation of Rational Quadruple Points
2. On the Deformation Theory of Rational Surface Singularities with Reduced              Fundamental Cycle
3. Tree singularities: Limits, Series and Stability
4. Periodic Orbits near a Resonant Equilibrium Point
5. Quotient Spaces and Critical Points of Invariant Functions for C*-Actions
6. A Note on the Discriminant of a Space Curve
7. A quinic Hypersurface in P4 with 130 Nodes
 1987 Doktorarbeit - Weakly normal Surface Singularities and their improvements
 1985  Große Skriptie  Representaties,Simpele singulariteiten en verder....
 1982  Kleine Skriptie Singularitaeten

 

Weitere Arbeiten